BILINEARIZATION METHOD FOR SOLITON EQUATIONS - A NONLINEAR VERSION OF FOURIER'S METHOD.

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This paper is a compilation of the present author's recent works on soliton equations. In the first place, it is shown that solutions describing solitons in the background of ripples (i. e. , the generalized soliton solutions) or various soliton equations can be constructed through their bilinear forms. It is then shown that solutions of initial value problems for various soliton equations can be constructed using their generalized soliton solutions. Moreover, it is also clarified that certain types of the Painleve equations can also be solved by the similar technique, where the Painleve equations are the typical examples of equations without movable critical points and describe asymptotic solutions of soliton equations.

Original languageEnglish
Pages (from-to)191-225
Number of pages35
JournalMemoirs of the School of Science and Engineering, Waseda University
Issue number46
Publication statusPublished - 1982 Jan 1

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'BILINEARIZATION METHOD FOR SOLITON EQUATIONS - A NONLINEAR VERSION OF FOURIER'S METHOD.'. Together they form a unique fingerprint.

Cite this